# SDR HALA20250926290

- Difficulty date: September 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N1611
- Make and model: Airbus A330-343
- Aircraft serial: 01863
- Aircraft time: 2,285 hours, 702 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - COCKPIT TEMP VARIES BETWEEN 22C - 28C AT 12:30 TEMP CONTROL POSITION. REMOVED AND REPLACED TRIM AIR VALVE (637HK) IAW A330 AMM 21-63-51. OPS CHECK GOOD AND LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
